MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 1.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 1.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714100
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device had to be replaced due to a balloon leak (possibly rupture).No injury reported.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that a leak was detected in the lower part of the tube based on testing of the returned device.A corrective and preventive action was opened to further investigation this issue.All information received will be used for further tracking and trending purposes.

Brand Name
BALLOON SLG 14FR X 1.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17191869
Report Number9612030-2023-03737
Device Sequence Number7262900
Product Code KNT
UDI-Device Identifier10884521010628
UDI-Public10884521010628
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Model Number714100
Device Catalogue Number714100
Device Lot Number2120818664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown